# SDR KBM2005F00290

- Difficulty date: September 22, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 704A46814049
- Part serial: 2295
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT WILL NOT DIM, DIMMER BOX REMOVED AND REPLACED.  (K)
